# SDR FDEA202304190700

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER AT STATION XW   229.5 FOUND CORROSION.  MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   INNER REAR SPAR AND YW467 AREA  CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER   MD-11 SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. 0.100" MAXMUM MATERIAL REMOVE   FOR GENERAL CORROSION REMOVAL. CARRIED OUT REPAIR AS PER EA#1-5730-T0374191 PART 1.   TITLE: WINGS - PLATES AND SKINS-RH WING CORROSION FOUND ON MLG SUPPORT UPPER   DOUBLER BETWEEN INNER REAR SPAR AND YW 467. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100
